You are here

Rábai Zsolt

Rábai Zsolt

Rábai Zsolt
Name: Rábai Zsolt
Other profiles: MTMT

Publication list

Uploaded publications:
7
Publications in DEA:
7
OA:
3
Date range:
2009-2018
2018
  1. Kovács, T., Rábai, Z.: Equal values of pyramidal numbers.
    Indag. Math.-New Ser. 29 (5), 1157-1166, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2017
  1. Rábai, Z.: A Note on the Shuffle Variant of Jeśmanowicz' Conjecture.
    Tokyo J. Math. 40 (1), 153-163, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Bertók, C., Hajdu, L., Pink, I., Rábai, Z.: Linear combinations of prime powers in binary recurrence sequences.
    Int. J. Number Theory. 13 (261), [1-12], 2017.
    Journal metrics:
    Q2 Algebra and Number Theory
2013
  1. Bennett, M., Pink, I., Rábai, Z.: On the number of solutions of binomial Thue inequalities.
    Publ. Math. Debr. 83 (1-2), 241-256, 2013.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Rábai, Z., Bennett, M., Pink, I.: On the number of solutions of binomial Thue inequalities.
    Electron. Notes Discret. Math. 43 299-304, 2013.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
2011
2009
updated: 2024-03-17, 01:47

SCImago quartiles of
scientific journal articles

Number of scientific articles: 7
Q2 3 (42.9%)
Q3 2 (28.6%)
N/A 2 (28.6%)
-
OK

SCImago subject areas and categories

Mathematics (5)
Mathematics (miscellaneous) (3)
Algebra and Number Theory (1)
Applied Mathematics (1)
Discrete Mathematics and Combinatorics (1)

Genre chart

Year chart

Language chart

Other co-authors